Alprazolam on a longer run is dangerous and causes serious side effects. It is good to switch to escitalopram and clonazepam, but some develop heaviness as you said. You can discuss with your psychiatrist and change to better medications, which control anxiety well without heavy head. All the best.
It suggest that your Liver is not functioning properly...
And yes you should take medication but before that find out the exact cause of the increased values... and then consult for homoeopathic treatment...
Thanks for your query on Lybrate
"As" per your liver fibroscan report is concerned it is abnormal so you have liver disease which needs to be confirmed after clinical correlation so do a clinical examination by your Doctor[Hepatologist] soon.
Do follow lifestyle modifications like this -
1) Try to avoid alcohol. 2) Eat a healthy diet. Choose a plant-based diet that's full of fruits and vegetables. Select whole grains and lean sources of protein. Reduce the amount of fatty and fried foods you eat. Consult with a dietician to make a diet chart.
3) Maintain a healthy weight. An excess amount of body fat can damage your liver. Talk to your doctor about a weight-loss plan if you are obese or overweight.
4) Reduce your risk of Hepatitis. Sharing needles and having unprotected sex can increase your risk of Hepatitis B and C. Ask your doctor about Hepatitis vaccinations.
Hope that helps.
Hi. Liver calcification is usually due to any underlying cause. Or some sort of medicine intake can cause calcification of liver .progress of calcification can be controlled via homoeopathic medicine. Take proper consultation with any well qualified homoeopath for treatment.